|sustiva side effects
Feb 14, 2005
Dear Doctor Horwath,
You kindly answer me regarding the side effects of sustiva that unfortunately gave me strong anxiety, depression ,mood changements,the problem is that i did not understand your answer completely, ----------------- your answer: Your experience with Sustiva is fairly common. Many studies and clincial reports have reported a variety of psychiatric side effects with Sustiva, including unusually vivid dreams, hallucinations, depression, mood changes, confusion and suicidal ideation. Sometimes these adverse reactions are transient, but some studies report cases that persisted for long periods of time.
---- Now I wish to ask if the side effects of sustiva may last for a long period of time even if you have stopped the drug from one year and took sustiva for 4 months only and swicthed than to viramune not baring the cns side effects,because am still very anxious and depressed most of day even if I started the antidepressant again,sorry for my worries, if you can let me know maybe I did not understand the answer, thanks for letting me know as soos as you can ,kindest regards paolo from milan italy
| Response from Dr. Horwath
If I understand your question correctly, you stopped taking Sustiva one year ago. If that is the case, then your current symptoms of anxiety and depression are not caused by the Sustiva. You should get a good psychiatric evaluation to help clarify your diagnosis and recommend appropriate treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Licking Rectum Worried I Have HIV
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
- Swollen Lymph Glands After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Can You Get Genital Warts From Warts On Your Hands?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.